# SDR CA060616004

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40289
- Part serial: 45534578
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED EIGHT CLEVELAND 40-289 WHEEL ASSEMBLIES NEW FROM FACTORY, RETURNED FIVE ASSEMBLIES DUE TO WHEELS INSPECTED BY EDDY CURRENT AND FOUND SEVERAL CASTING FLAWS (VOIDS) IN BEAD AREAS.  WHEEL ASSEMBLIES RETURNED TO FACTORY FOR INVESTIGATION BY THEIR QA DEPARTMENT, HAVE NOT RECEIVED ANY RESPONSE FROM PARKER AEROSPACE AS OF JUNE 9/06.  TWO WHEEL ASSEMBLIES RETURNED THROUGH KADEX AERO SUPPLY, NO SERIAL NUMBERS LISTED.  THREE WHEEL ASSEMBLIES RETURNED THROUGH AVIALL (CALGARY), SERIAL NUMBERS AS FOLLOWS: 4553/4578, 4581/4554, 4575/NSN.
